Tangent cones at Gorenstein singularities
Compositio Mathematica, Volume 40 (1980) no. 2, p. 167-175
@article{CM_1980__40_2_167_0,
     author = {Sally, Judith D.},
     title = {Tangent cones at Gorenstein singularities},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     pages = {167-175},
     zbl = {0389.13009},
     mrnumber = {563540},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_167_0}
}
Sally, Judith D. Tangent cones at Gorenstein singularities. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 167-175. http://www.numdam.org/item/CM_1980__40_2_167_0/

[1] S.S. Abhyankar: Local rings of high embedding dimension. Amer. J. Math. 89 (1967) 1073-1077. | MR 220723 | Zbl 0159.33202

[2] M. Artin: On isolated rational singularities of surfaces. Amer. J. Math. 88 (1966) 129-137. | MR 199191 | Zbl 0142.18602

[3] J. Herzog and E. Kunz: Der kanonische Modul eines Cohen-Macaulay Rings: Lecture Notes in Mathematics 238. Springer-Verlag, 1971. | MR 412177 | Zbl 0231.13009

[4] M. Hochster and L.J. Ratliff, JR.: Five theorems on Macaulay rings. Pac. J. Math. 44 (1973) 147-172. | MR 314834 | Zbl 0239.13016

[5] I. Kaplansky: R-sequences and homological dimension. Nagoya Math. J. 20 (1962) 195-199. | MR 175955 | Zbl 0106.25702

[6] E. Kunz: The value semigroup of a one-dimensional Gorenstein ring. Proc. Amer. Math. Soc. 25 (1970) 748-751. | MR 265353 | Zbl 0197.31401

[7] H. Laufer: On minimally elliptic singularities. Amer. J. Math., 99 (1977) 1257-1259. | MR 568898 | Zbl 0384.32003

[8] J. Matijevic: Three local conditions on a graded ring. Trans. Amer. Math. Soc. 205 (1975) 275-284. | MR 384776 | Zbl 0308.13024

[9] J. Matijevic and P. Roberts: A conjecture of Nagata on graded Cohen-Macaulay rings. J. Math. Kyoto Univ. 14 (1974) 125-128. | MR 340243 | Zbl 0278.13013

[10] D.G. Northcott: The neighbourhoods of a local ring. J. London Math. Soc. 30 (1955) 360-375. | MR 71110 | Zbl 0067.26803

[11] D.G. Northcott and D. Rees: Reductions of ideals in local rings. Proc. Camb. Phil. Soc. 50 (1954) 145-158. | MR 59889 | Zbl 0057.02601

[12] J.D. Sally: On the associated graded ring of a local Cohen-Macaulay ring. J. Math. Kyoto Univ., 17 (1977) 19-21. | MR 450259 | Zbl 0353.13017

[13] B. Singh: Effect of a permissible blowing-up on the local Hilbert function. Inventiones math. 26 (1974) 201-212. | MR 352097 | Zbl 0277.14004

[14] J.M. Wahl: Equations defining rational singularities. Ann. Scient. Ec. Norm. Sup. 10 (1977) 231-264. | Numdam | MR 444655 | Zbl 0367.14004